MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 15" (38 CM) APPX 5.2 ML, BIFUSE ADD-ON SET W/BAG SPIKE, SPIROS¿, 3 CLAMPS (BLUE,; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 15" (38 CM) APPX 5.2 ML, BIFUSE ADD-ON SET W/BAG SPIKE, SPIROS¿, 3 CLAMPS (BLUE,; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH3187
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following device: 15" (38 cm) appx 5.2 ml, bifuse add-on set w/bag spike, spiros¿, 3 clamps (blue, red, white), dry spike adapter reportedly leaked at the spiro during a patient's (second) cisplatin infusion.It was stated in the report that paclitaxel infusion was ok initially before the leak during the second infusion.There was no bleed back reported.There was no patient harm nor any delay in critical therapy.
 
Additional Manufacturer Narrative
Although multiple attempts were made to obtain the device, it is not available for investigation at this time.The complaint investigation is still pending.
 
Additional Manufacturer Narrative
Received one used ch3187 bifuse add-on set connected to one used ch-14 and various mating devices.No defects or anomalies on initial inspection.The ch3187, ch-14, and mating devices were leak tested per product specifications.There was leakage from the spiros connection to the ch-14.The ch-14 and spiros from the ch3187 were disconnected and a stick down was found on the chemoclave of the ch-14.The ch3187 was leak tested again without the ch-14.There was no leakage.The complaint of leakage could not be confirmed on the ch3187.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.D9 date returned to mfg: 10/27/2025.Additional reporter information: (b)(6).Corrected information can be found in e1.

Brand Name
15" (38 CM) APPX 5.2 ML, BIFUSE ADD-ON SET W/BAG SPIKE, SPIROS¿, 3 CLAMPS (BLUE,
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23363302
Report Number9617594-2025-02025
Device Sequence Number8863934
Product Code ONB
UDI-Device Identifier00840619025335
UDI-Public(01)00840619025335(17)290601(10)14045176
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3187
Device Lot Number14045176
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CISPLATIN, MFR UNK
Patient SexUnknown